# SDR CALA0101036

- Difficulty date: December 21, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 49,932 hours, 27,470 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG ACTUATOR WALKING BEAM HANGER AND BRACKET HARDWARE CORRODED.  A NEW WALKING BEAM HANGER AND BRACKET HARDWARE WERE INSTALLED IAW MM 57-15-00.
